# SDR C2XA08SH143

- Difficulty date: November 11, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 24,544 hours, 18,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT HAND OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 38.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-00-10 FIG 202, STEP 2.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
